Pacific Journal of Mathematics

Integral bases in inductive limit spaces.

R. E. Edwards

Article information

Pacific J. Math., Volume 10, Number 3 (1960), 797-812.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46.00


Edwards, R. E. Integral bases in inductive limit spaces. Pacific J. Math. 10 (1960), no. 3, 797--812.

Export citation


  • [1] M. G. Arsove and R. E. Edwards, Generalized bases in topological linear spaces, to appear Studia Math..
  • [2] M. G. Arsove and R. E. Edwards, Similar basesand isomorphisms in Frechet spaces, Math. Annalen, 135 (1958), 283-293.
  • [3] S. Banach, Theorie des operations lineaires.Varsovie, 1932.
  • [4] N. Bourbaki, Espaces Vectoriels Topologiques: Ch. I, II. Paris, 1953.
  • [5] N. Bourbaki,Espaces Vectoriels Topologiques: Ch. III-V. Paris, 1955.
  • [6] J. Dieudonne, and L. Schwartz, La dualite dans les espaces (F) et (LF), Annales Inst. Fourier I (1949-50), 61-101.
  • [8] A. Grothendieck, Sur la completion du d'un espace localement convexe, C.R. Acad. Sci. (Paris), 23O (1950), 605-6.
  • [9] W. F. Newns, On the representation of analytic functions by infinite series, Phil. Trans. Royal Soc. London (A), 245 (1953), 429-68.